# SDR SWAA2012070905611

- Difficulty date: July 2, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 61,862 hours, 51,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601398
- Part serial: PA611
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT DELAMINATED UPPER I/B SURFACE.  REMOVED AND REPLACED NR 1 SLAT PER MM.
